# SDR DALA2017031602163

- Difficulty date: February 24, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,072 hours, 22,248 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND UPPER FUSELAGE VERTICAL STABILIZER ACCESS PANEL TO FUSELAGE SKATE ANGLE CORRODED O/B OF VERTICAL STAB FWD ATTACH BOLT BS 1016. MAINTENANCE REMOVED AND REPLACED UPPER FUSELAGE VERTICAL STABILIZER ACCESS PANEL TO FUSELAGE SKATE ANGLE O/B OF VERTICAL STAB FWD ATTACH BOLT BS 1016 TO 1016-10" RBL 13" IAW SRM 51-40-02.
